Alert archive / Oklahoma / River Flood Warnings in 2017
River Flood Warning 1, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Apr 4, 2017, 8:36 AM CDT for Ottawa County, Oklahoma. It took effect at Apr 5, 2017, 5:46 PM CDT. It was in force for 68 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2017, 8:36 AM CDT (13:36 UTC)
- In effect from
- Apr 5, 2017, 5:46 PM CDT
- Expired
- Apr 8, 2017, 1:45 PM CDT
- In force
- 68 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 101 km from the middle of the area, began a volume at 13:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 16.15 ft at Apr 6, 2017, 12:00 PM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
690 WGUS44 KTSA 041336 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 836 AM CDT Tue Apr 4 2017 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-042136- /O.NEW.KTSA.FL.W.0001.170406T0224Z-170408T1845Z/ /COMO2.1.ER.170406T0224Z.170406T1800Z.170408T1245Z.NO/ 836 AM CDT Tue Apr 4 2017 The National Weather Service in Tulsa has issued a * Flood Warning for The Neosho River near Commerce * from Wednesday evening to Saturday afternoon, or until the warning is cancelled. * At 7:30 AM Tuesday, the stage was 10.76 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage late Wednesday evening and continue to rise to near 16.0 feet by early Thursday afternoon. The river is expected to fall below flood stage Saturday morning. * Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
10 follow-up statements
419 WGUS84 KTSA 041941 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 241 PM CDT Tue Apr 4 2017 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-050341- /O.EXT.KTSA.FL.W.0001.170406T0000Z-170408T1245Z/ /COMO2.1.ER.170406T0000Z.170407T0000Z.170408T0645Z.NO/ 241 PM CDT Tue Apr 4 2017 The Flood Warning continues for The Neosho River near Commerce. * from Wednesday evening to Saturday morning, or until the warning is cancelled. * At 2:30 PM Tuesday, the stage was 11.98 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage Wednesday evening and continue to rise to near 17.5 feet by Thursday evening. The river is expected to fall below flood stage Saturday before dawn. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
729 WGUS84 KTSA 050115 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 815 PM CDT Tue Apr 4 2017 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-050915- /O.EXT.KTSA.FL.W.0001.170406T0120Z-170409T0336Z/ /COMO2.1.ER.170406T0120Z.170407T0600Z.170408T2136Z.NO/ 815 PM CDT Tue Apr 4 2017 ...Flood Warning extended until Saturday evening... The Flood Warning continues for The Neosho River near Commerce. * from Wednesday evening to Saturday evening, or until the warning is cancelled. * At 7:30 PM Tuesday, the stage was 12.64 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage Wednesday evening and continue to rise to near 17.4 feet by Friday before dawn . The river is expected to fall below flood stage Saturday afternoon. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
218 WGUS84 KTSA 050912 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 412 AM CDT Wed Apr 5 2017 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-051712- /O.CON.KTSA.FL.W.0001.170406T0120Z-170409T0336Z/ /COMO2.1.ER.170406T0120Z.170407T0600Z.170408T2136Z.NO/ 412 AM CDT Wed Apr 5 2017 The Flood Warning continues for The Neosho River near Commerce. * from this evening to Saturday evening, or until the warning is cancelled. * At 3:30 AM Wednesday, the stage was 13.75 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage this evening and continue to rise to near 17.4 feet by Friday before dawn. The river is expected to fall below flood stage Saturday afternoon. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
839 WGUS84 KTSA 051415 FLSTSA Flood Statement National Weather Service Tulsa OK Issued By National Weather Service Norman OK 915 AM CDT Wed Apr 5 2017 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-052215- /O.EXT.KTSA.FL.W.0001.170406T0120Z-170409T0000Z/ /COMO2.1.ER.170406T0120Z.170407T0000Z.170408T1800Z.NO/ 915 AM CDT Wed Apr 5 2017 The Flood Warning continues for The Neosho River near Commerce. * from this evening to Saturday evening, or until the warning is cancelled. * At 8:30 AM Wednesday, the stage was 14.22 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage this evening and continue to rise to near 16.5 feet by Thursday evening. The river is expected to fall below flood stage early Saturday afternoon. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
257 WGUS84 KTSA 051932 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 232 PM CDT Wed Apr 5 2017 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-060332- /O.EXT.KTSA.FL.W.0001.170405T2246Z-170408T0417Z/ /COMO2.1.ER.170405T2246Z.170407T0000Z.170407T2217Z.NO/ 232 PM CDT Wed Apr 5 2017 The Flood Warning continues for The Neosho River near Commerce. * from this afternoon to Friday evening, or until the warning is cancelled. * At 1:30 PM Wednesday, the stage was 14.65 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage late this afternoon and continue to rise to near 16.5 feet by Thursday evening. The river is expected to fall below flood stage Friday afternoon. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
824 WGUS84 KTSA 060725 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 225 AM CDT Thu Apr 6 2017 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-061525- /O.EXT.KTSA.FL.W.0001.000000T0000Z-170408T0508Z/ /COMO2.1.ER.170405T2245Z.170407T0000Z.170407T2308Z.NO/ 225 AM CDT Thu Apr 6 2017 ...Flood Warning extended until late Friday night... The Flood Warning continues for The Neosho River near Commerce. * until late Friday night, or until the warning is cancelled. * At 1:30 AM Thursday, the stage was 15.76 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 16.5 feet this evening. The river is expected to fall below flood stage Friday evening. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
669 WGUS84 KTSA 061529 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1029 AM CDT Thu Apr 6 2017 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-062329- /O.CON.KTSA.FL.W.0001.000000T0000Z-170408T0508Z/ /COMO2.1.ER.170405T2245Z.170407T0000Z.170407T2308Z.NO/ 1029 AM CDT Thu Apr 6 2017 The Flood Warning continues for The Neosho River near Commerce. * until late Friday night, or until the warning is cancelled. * At 9:30 AM Thursday, the stage was 15.99 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 16.5 feet this evening. The river is expected to fall below flood stage Friday evening. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
754 WGUS84 KTSA 062135 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 435 PM CDT Thu Apr 6 2017 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-070535- /O.EXT.KTSA.FL.W.0001.000000T0000Z-170408T0345Z/ /COMO2.1.ER.170405T2245Z.170407T0000Z.170407T2145Z.NO/ 435 PM CDT Thu Apr 6 2017 The Flood Warning continues for The Neosho River near Commerce. * until Friday evening, or until the warning is cancelled. * At 3:30 PM Thursday, the stage was 16.15 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 16.5 feet this evening. The river is expected to fall below flood stage Friday afternoon. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
975 WGUS84 KTSA 070105 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 805 PM CDT Thu Apr 6 2017 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-070905- /O.EXT.KTSA.FL.W.0001.000000T0000Z-170407T2100Z/ /COMO2.1.ER.170405T2245Z.170406T1830Z.170407T1500Z.NO/ 805 PM CDT Thu Apr 6 2017 The Flood Warning continues for The Neosho River near Commerce. * until Friday afternoon, or until the warning is cancelled. * At 7:30 PM Thursday, the stage was 16.02 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by late Friday morning. * Impact...At 16.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$ Lacy
914 WGUS84 KTSA 071310 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 810 AM CDT Fri Apr 7 2017 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-071340- /O.CAN.KTSA.FL.W.0001.000000T0000Z-170407T2100Z/ /COMO2.1.ER.170405T2245Z.170406T1830Z.170407T1203Z.NO/ 810 AM CDT Fri Apr 7 2017 The Flood Warning is cancelled for The Neosho River near Commerce. * At 7:30 AM Friday, the stage was 14.96 feet. * Flood stage is 15.0 feet. * The river fell below flood stage this morning. * Forecast...The Neosho River near Commerce will continue falling and remain below flood stage. * Impact...At 15.0 feet, minor lowland flooding occurs. Low lying areas in Riverview Park experience minor flooding. && LAT...LON 3700 9510 3681 9488 3689 9478 3700 9491 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Apr 4, 6:09 AM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Apr 4, 6:09 AM CDT, 2 hours 27 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 609 AM CDT Tue Apr 4 2017 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Ongoing VFR conditions will prevail through much of the day with scattered thunderstorms developing mid to late afternoon. All terminals will have a chance of thunderstorm impacts though prolonged duration is not anticipated. A strong cold front will sweep southeastward overnight with gusty winds and ceilings quickly falling into low MVFR to IFR range. && .PREV DISCUSSION... /Issued 319 AM CDT Tue Apr 4 2017/ DISCUSSION... A band of showers and thunderstorms currently moving across north-central Oklahoma will move into northeast Oklahoma over the next hour and diminish as conditions become less conducive. May be a few lingering showers after 12z, so will leave some low pops for this morning across northeast Oklahoma. A cold front has moved into northeast Oklahoma this morning as well. Currently the front is near a Nowata to Pawnee line. This front is expected to move south to near a Okmulgee to Pea Ridge line before stalling out and moving back north as a surface low treks northeast along the boundary. Scattered showers and thunderstorms are expected to develop this afternoon in the vicinity of the front as a potent mid-level shortwave currently over the Four Corners area moves across the Oklahoma/Texas panhandles. The storms are expected develop in a line along the front late in the afternoon and early evening as the mid-level shortwave gains strength and moves across north-central Oklahoma. The front and this line of storms should be east of the forecast area by early Wednesday morning. While low level moisture will be lacking, the forcing, instability and shear will be adequate for some of the storms to become severe this afternoon into tonight with large hail and damaging winds the main concern. Will continue to see showers and thunderstorms associated with the upper level low across portions of northeast Oklahoma and northwest Arkansas in association with the mid-level shortwave into Wednesday as it moves across the area and into southwest Missouri. Temperatures on Wednesday will be much cooler across a good portion of the area with gusty northerly winds in the wake of the departing storm system. At or below normal temperatures continue through the work week as high pressure builds in from the north. Frost could be an issue Friday morning as temperatures plummet into mid 30s across portions of northeast Oklahoma and northwest Arkansas. Temperatures rebound over the weekend as the area of high pressure shifts to the east of the area resulting in a southerly low level flow across the region. The chances of showers and thunderstorms return late in the weekend and continue into early next week as the next storm system moves out of the rockies and across the plains. && .PRELIMINARY POINT TEMPS/POPS... TUL 72 47 61 41 / 70 60 20 0 FSM 81 52 60 42 / 40 80 20 0 MLC 80 49 63 42 / 60 80 10 0 BVO 66 46 60 39 / 70 80 20 0 FYV 75 48 54 38 / 40 80 40 10 BYV 74 50 52 39 / 40 80 50 10 MKO 78 48 60 40 / 60 80 20 0 MIO 70 47 55 38 / 70 80 40 10 F10 77 48 61 41 / 60 70 10 0 HHW 80 50 65 42 / 20 70 10 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION...07
Hazardous weather outlook, Apr 4, 5:08 AM CDT, 3 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 508 AM CDT Tue Apr 4 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-051015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 508 AM CDT Tue Apr 4 2017 ...Severe Weather Expected This Afternoon... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Primarily east central and northeast Oklahoma. ONSET...After 4 pm. SEVERE THUNDERSTORM. RISK...Significant. AREA...Primarily along and southeast of Interstate 44. ONSET...After 4 pm. AREA AT GREATEST RISK...East central and northeast Oklahoma. HEAVY RAIN. RISK...Limited. AREA...North of Interstate 40. ONSET...After 6 pm. SIGNIFICANT WINDS. RISK...Limited. AREA...Northeast Oklahoma. ONSET...After midnight. FIRE WEATHER DANGER. RISK...Limited. AREA...Southeast Oklahoma. ONSET...Afternoon. DISCUSSION... Scattered severe thunderstorms are expected to develop this afternoon in advance of an area of low pressure tracking from southwest Oklahoma to southwest Missouri. Winds aloft will be favorable for supercells to develop and large hail up to softball size is possible with the strongest storms. A limited tornado potential will exist in advance of the area of low pressure and along a stalled frontal boundary which is expected to be near, or just south of, Interstate 44. Low level moisture will be a limiting factor for the tornadic potential, however locally intense outflow winds may also result in vicinity of any supercells. Storms will spread into western Arkansas by the early evening hours. Instability will be less across this area, however the passing strong storm system will help maintain some risk of severe weather through the evening hours. The severe weather potential will end around midnight. Locally heavy rainfall is possible north of Interstate 40 today as widespread rains develop. A strong cold front will follow the storms system with strong northerly winds spreading into the region tonight. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely especially across northeast Oklahoma. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...High Wind Potential. THURSDAY and FRIDAY...No Hazards. SATURDAY...High Wind Potential. SUNDAY and MONDAY...Thunderstorm Potential...High Wind Potential. EXTENDED DISCUSSION... Gusty winds and much cooler temperatures will prevail on Wednesday. Temperatures will warm by the weekend with gusty southerly winds returning on Saturday. Thunderstorm chances return by early next week. weather.gov/tulsa Contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 3:46 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 44 min |
| Apr 4, 4:06 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 39 min |
| Apr 4, 4:22 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa, Wagoner | 38 min |
| Apr 4, 4:34 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 41 min |
| Apr 4, 4:47 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 43 min |
| Apr 4, 4:52 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 21 min |
| Apr 4, 5:16 PM CDT | Special Weather Statement | TSA | Tulsa | 29 min |
| Apr 4, 5:18 PM CDT | Special Weather Statement | TSA | Okmulgee | 27 min |
| Apr 4, 5:20 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa | 40 min |
| Apr 4, 5:23 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 52 min |
| Apr 4, 5:29 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 46 min |
| Apr 4, 5:32 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 28 min |
| Apr 4, 5:34 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 41 min |
| Apr 4, 5:41 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 34 min |
| Apr 4, 6:00 PM CDT | Special Weather Statement | TSA | Mayes, Rogers, Wagoner | 45 min |
| Apr 4, 6:03 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 42 min |
| Apr 4, 6:04 PM CDT | Special Weather Statement | TSA | Osage, Pawnee | 26 min |
| Apr 4, 6:06 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 39 min |
| Apr 4, 6:08 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 37 min |
| Apr 4, 6:25 PM CDT | Special Weather Statement | TSA | Osage | 35 min |
| Apr 4, 6:27 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner | 48 min |
| Apr 4, 6:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 46 min |
| Apr 4, 6:31 PM CDT | Special Weather Statement | TSA | Latimer | 29 min |
| Apr 4, 6:33 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 42 min |
| Apr 4, 6:40 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Muskogee, Pittsburg, Sequoyah | 35 min |
| Apr 4, 6:43 PM CDT | Special Weather Statement | TSA | Cherokee | 32 min |
| Apr 4, 6:58 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 47 min |
Nearby
River Flood Warnings in Oklahoma, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.